Open Access
Translator Disclaimer
2006 A rational splitting of a based mapping space
Katsuhiko Kuribayashi, Toshihiro Yamaguchi
Algebr. Geom. Topol. 6(1): 309-327 (2006). DOI: 10.2140/agt.2006.6.309


Let (X,Y) be the space of base-point-preserving maps from a connected finite CW complex X to a connected space Y. Consider a CW complex of the form Xαek+1 and a space Y whose connectivity exceeds the dimension of the adjunction space. Using a Quillen–Sullivan mixed type model for a based mapping space, we prove that, if the bracket length of the attaching map α:SkX is greater than the Whitehead length WL(Y) of Y, then (Xαek+1,Y) has the rational homotopy type of the product space (X,Y)×Ωk+1Y. This result yields that if the bracket lengths of all the attaching maps constructing a finite CW complex X are greater than WL(Y) and the connectivity of Y is greater than or equal to dimX, then the mapping space (X,Y) can be decomposed rationally as the product of iterated loop spaces.


Download Citation

Katsuhiko Kuribayashi. Toshihiro Yamaguchi. "A rational splitting of a based mapping space." Algebr. Geom. Topol. 6 (1) 309 - 327, 2006.


Received: 19 July 2005; Revised: 14 February 2006; Accepted: 14 February 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1097.55010
MathSciNet: MR2220679
Digital Object Identifier: 10.2140/agt.2006.6.309

Primary: 55P62
Secondary: 54C35‎

Rights: Copyright © 2006 Mathematical Sciences Publishers


Vol.6 • No. 1 • 2006
Back to Top